It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey there, :wave: Please take a moment and read my story. Thanks :)

I'm new to the boards as of just today and wanted to share my experience on Vistaril.

I was on Klonopin .5mg for about 8 months and tried tapering off, then had to go back on because of the rebound anxiety that came on.

Well, this happened three times within 8 months, and the last time I went to my psyche Dr., in dire need this time of his help and guidance, and told me to go off the Klonopin and "it shouldn't have any problems with it since it's such a low dose." WRONG! :mad:

So, I went off of it and threw me into a tailspin which I wound up calling 911 and taken to the hospital. I knew that abruptly coming of benzo's could possibly cause seizure so I wanted to be somewhere if that were to happen, they'd know what to do.

They put me on Vistaril. Along with the headaches, the room wouldn't stop spinning, the nausea was unbearable, but kept taking the Vistaril even though it gave me very bad headaches.

Fast forward five months and I missed a dose by 30mins and then took it. I felt a hard pressure in my head and like a balloon was expanding in my head gaining pressure by each second. Not sure what happened, but my anxiety came on like gangbusters!

Got weak, major headache, short of breath. You know, all the anxiety symptoms that most all have. I read that going off of Vistaril holds no potential for dependency. WRONG! :dizzy:

I was forced to go off of it because it was giving me such profound and debilitating headaches that I just couldn't physically tolerate it and had to rest for hours to even try to feel the slightest bit better.

Luckily, I had a bottle of unused Klonopin and slowly started tapering the Vistaril, with the consent from my Dr. and pharmacist, but the headaches were still unbearable. Suffice to say, I had to stop the Vistaril.

Five days later, today, I'm fighting probably the worst case of anxiety I've had in over a year. Writing this here is difficult because of the headache that is brought on when I try to concentrate, along with what feels like electrical buzzing on the very top and front of my head. This I think is my body's way of telling me I'm very anxious.

So now I'm on the Klonopin and it's helping very much.

I never thought going on the Vistaril would bring dependency and such problems. For some it works I guess, but for me, it wasn't what my brain needed apparently.

[B]Has anyone had any similar experiences like this on Vistaril, and if so, what are your thoughts about your own story and experience?

Thanks SO MUCH for taking the time to read this. Any help/suggestions would be appreciated.[/B]





All times are GMT -7. The time now is 09:17 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!